# SDR DALA2022010300026

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CORROSION FLOOR STRUCTURE WEB BTW FR 56/57, STR 38R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: R/R PER ERA 596303-14 PRI REV.0 AND ER/A 596303-14 REV. ORIGINAL. (2073056)
